# SDR SWIA200211720

- Difficulty date: December 12, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 23,132 hours, 20,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fs 718 Right Sid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 718 RHS FRAME CRACKED BETWEEN STR 10-12.    FOUND DURING C CHECK INSPECTION.  DAMAGED AREA REPAIRED IAW CRJ REO 601R-53-61-193 REV ''A'' .  HFEC INSPECTION COMPLIED WITH ON FRAME CUTOUT REPAIR AND AREA AS REQUESTED IAW RJ NDTM 51-20-06.  NO CRACKS FOUND.
